MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535010
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted next to the biliary papilla to treat jaundice during a biliary stone retrieval procedure performed on (b)(6) 2025.During the procedure, the stent was delivered through a duodenal scope with a working channel of 4.2mm.After the stent was pushed into the biliary papilla, it became stuck in the scope and could not be advanced further.After 15 minutes of attempting to maneuver the stent, they decided to pull it out.The stent was found to be slightly damaged, possibly due to the scope's elevator mechanism.Another wallflex enteral stent was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b5 has been updated with the additional information received on june 30, 2025.Block h6 (device codes) has been corrected.Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted to treat jaundice during a biliary stone retrieval procedure performed on (b)(6) 2025.During the procedure, the stent was delivered through a duodenal scope with a working channel of 4.2mm.After the stent was pushed into the biliary papilla, it became stuck in the scope and could not be advanced further.After 15 minutes of attempting to maneuver the stent, they decided to pull it out.The stent was found to be slightly damaged, possibly due to the scope's elevator mechanism.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.

Brand Name
NAVIFLEX? RX PUSHER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22511575
Report Number3005099803-2025-03259
Device Sequence Number8788534
Product Code FGE
UDI-Device Identifier08714729856214
UDI-Public(01)08714729856214(17)260109(10)34408290
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberM00535010
Device Catalogue NumberM00535010
Device Lot Number0034408290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date07/23/2025
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown